# SDR IPXA2025092525301

- Difficulty date: September 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390443
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF BS 2360, BS 2377 TO BS 2380 AT S-5L (LEVEL 2).  PERFORM EO-95266-REQ1 REV 1 AND EI F2025A53M-2035 REV 2.
